Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Wellbutrin withdrawal

Posted by Mick on July 12, 1999, at 13:12:37

I want to stop taking Wellbutrin, but the withdrawal
I experience beginning about 3 days after stopping is
unbelievably difficult. It worsens daily and I have not
been able to make it past about a week before I end up
starting again or going to illegal drugs to alleviate
the symptoms. I just can't afford this drug anymore,
and because of my recent move to Arizona (which ranks
48th in mental health care in the US) I can't get pub-
lic assistance for it. The last psychiatrist I saw
wouldn't help me get off, he just prescribed more out of fear
of another drug relapse. Can anyone tell me how to get
through the withdrawal? Is the withdrawal I experience
normal? The symptoms include an inability to think clearly,
loss of equilibrium, nausea, lightheadedness, eye-rolling,
and a strong feeling of being intoxicated.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mick thread:8625